MathSciNet Relay Station
MathSciNet bibliographic data
MR969528 14L30 (14D25)
Tan, Lin On the Popov-Pommerening conjecture for groups of type $A_n$. Proc. Amer. Math. Soc. 106 (1989), no. 3, 611–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement